# SDR AU960558

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: B3804T
- Condition: Faulty
- Location: Prop Cntrl Sys
- Component: Hartzl, GOVERNOR
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR SPEEDER SPRING FAILED
